# SDR AALA202109083000

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 17,751 hours, 6,819 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Condition: Corroded
- Location: Lt Eng Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT ENGINE;  AFT ENGINE MOUNT INNER SHEAR PIN ON INBOARD LINK UPPER POSITION. REPLACED SHEAR PIN PER AMM 71-22-11-200-804-A.
